# SDR SWAA2022062717470

- Difficulty date: June 11, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,078 hours, 25,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SCUFF PLATE CORNER CRACKED UPON INSTALLATION. / [01] SCUFF PLATE FDW CORNNER REPARED BY OUTSIDE VENDOR J.LWELDING;INC FAA REPAIR STATION NUMBER JLWR146K AS PER B737-700 SRM 53-60-15-2R-1;[02] VERIFIED STEP # 1
